Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JoeBloggs

Flushing after taking an accutane pill?

Recommended Posts

Anyone else get this?

Basically about an hour after I have taken the accutane pill my face will start getting redder and my red marks will stand out more. This usually lasts around 3-4 hours then subsides.

Because of this I have started taking accutane before I go to sleep, this way my face isnt too red in the daytime/evening.

I dont know if its just my imagination or if its real, so if anyone could share their experiences it would be much appreciated.

Thanks in advance.

Link to comment
Share on other sites

some people can experience this though I am surprised it is so close to when you have ingested the tablet. I would consider that you tell your doctor, it is clearly a reaction, one that is not too common. I am not sure what dose you are on , but if you are flushing that is something that should be looked into. Be careful, but at the same time this could be harmless. Best to speak to a professional. Good luck!

Link to comment
Share on other sites

I just started accutane 2 days ago, and I have noticed a flushing in my face also. My face appears red and it feels very hot. I have also had a headache. I am wondering if maybe my dosage is too much...40mg twice a day, im 130lbs. I need to call my doctor to ask her about these side effects, I have been hoping they would just go away!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×